# SDR SWAA2022012701268

- Difficulty date: June 22, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 59,606 hours, 34,748 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL # 195 CL HAS CRACK AT AFT END AT BEND / REPAIRED CRACK AT AFT END OF PANEL #195CL PER SRM 53-40-70-2R-1 AND SRM 51-70-05-2R-10
